# SDR FDEA201703170947

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 59,142 hours, 21,632 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Indication
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR "SLIDE" ARM LIGHT STAYS DIMLY LIT AFTER  DOOR IS DISARMED. DURING INSPECTION, DISCOVERED WHEN THE DOOR NOT FULLY DISARMED, THE SLIDE LIGHT REMAINED DIM. WHEN SLIDE FULLY DISARMED THE LIGHT EXTINGUISHED. DOOR SYSTEM OPS CKS NORMAL..
